in my face, fingers, and feet. My joints are painful and it definitely is not touching my anxiety. I have called the doctor and asked to speak to him. He has not returned my call. The receptionist told me to come in, which wouldn't be an issue if I had health insurance or a job. Should I just discontinue use? Go to the er? I wish he would return my phone call...
20 Jul 2011
like Dzoobaby and Punckiemull said if you having issues like this either push to talk with him or before putting more into you be checked out. I didn't do so well with Buspar several years ago (20's) but I didn't think it provided me with the relief of anxiety, I don't recall any issues with my face, fingers or feet I didn't feel like it reduced my anxiety and I am going to be honest I don't think I remained on it for very long, if its causing you side effects thats a problem he needs to discuss with you, if it's not making any dent in helping with anxiety then it's your body 2 days it is a short time but you know your body and if it isn't helping it's an issue he needs to talk with you. I hope you hear from him or as Dzoobaby says if you find problems otherwise then you need to be evaluated I hope the next time you post you are feeling much better
21 Jul 2011
He told me that BuSpar doesn't cause swelling. I'm thinking he didn't believe me. Started Amitriptyline tonight. I hope this one works... Anyone heard of this used in combination with Zoloft for GAD?? (generalized anxiety disorder) Everything that I've read says anti- depressant. Side effects?
21 Jul 2011
Are you still going to take the Buspar or discontinuing and starting the amitriptyline? While amitriptyline is an antidepressant it may well help with the anxiety. It should also help you sleep at night. You may experience some of the same side effects you experienced when you started the Zoloft such as nausea, headache, and drowsiness but that should subside with continued use. Good luck, hon, and keep us posted.
21 Jul 2011
Yes. Stopped taking the BuSpar. I definitely didn't like the way it made me feel... I just slept for over 12hrs. Don't know if that's okay or not. LOL. I have a job interview tomorrow and it's eating me alive. I just hope the new meds kick in IN time! I hate this feeling... ugh. Like I'm standing on the edge of a cliff. Just trying to remember to breathe...
16 Dec 2011
hi hopeless87 .i read that if any medication causes swelling you should stop it right away and call your doctor. it wont hurt to stop since you have only been taking it for 2 days an anyway i heard that buspar was not addictive. oh you know i just noticed that you wrote this back in july 2011, it is now december 2011 . i do hope things are going well for you. by the way when we are feeling hope less it is a good idea to reflect on what kinds of things we have counted valuable in life and what things we have counted insignificant.it is my understanding that getting an underastanding of what is important in life and asking God to help you focus on and achieve these things to please him and see what adifference that will make .remember romans 8:28 says that all things work together for the goodfor those who love there creator (christ jesus) and are called according to his purpose.
God knew us before anyone else did and already had a plan for our lives but he leaves it up to us to accept that and seek after that goal.just ask him you will see in a little while you will no longer be using the username hopeless87 but ,full of joy. thats what i am working on.
God has been showing me all kinds of natural and safe ways to heal myself, through what i eat , what iwatch on tv, how i exercise, what church to attend , the friends to stay away from ect. when the spirit of the lord comes it will lead you into all truth.Ask him for his spirit without it we are none of his and if we are none of his then we realy are hopeless because we will have to spend eternity separated from him ,now that hopeless.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer severe anxiety and panic disorder and was prescribed xanax over a 20 year period which I started to abuse in the past year.After being in ...
... started taking it in the morning. I was fine for a few days but now 2 days ago I started having major anxiety & panic attacks. I had anxiety ...
I've been on 15 mg of Buspar for 8 days now. Some days I feel more calm. Some days I feel very irritable/aggressive. Mostly I feel I am in a ...